TU Darmstadt / ULB / TUbiblio

Consistent material operators for tetrahedral grids based on geometrical principles

Cinalli, M. and Edelvik, F. and Schuhmann, Rolf and Weiland, Thomas (2004):
Consistent material operators for tetrahedral grids based on geometrical principles.
In: International journal of numerical modelling, 17 (5), pp. 487-507. Wiley-Blackwell-STM, e-ISSN 1099-1204,
DOI: 10.1002/jnm.553,
[Article]

Item Type: Article
Erschienen: 2004
Creators: Cinalli, M. and Edelvik, F. and Schuhmann, Rolf and Weiland, Thomas
Title: Consistent material operators for tetrahedral grids based on geometrical principles
Language: English
Journal or Publication Title: International journal of numerical modelling
Journal volume: 17
Number: 5
Publisher: Wiley-Blackwell-STM
Divisions: 18 Department of Electrical Engineering and Information Technology
Date Deposited: 20 Nov 2008 08:20
DOI: 10.1002/jnm.553
License: [undefiniert]
Export:
Suche nach Titel in: TUfind oder in Google
Send an inquiry Send an inquiry

Options (only for editors)
Show editorial Details Show editorial Details